Alert archive / Michigan / Beach Hazards Statements in 2024

Beach Hazards Statement 3, NWS Northern Indiana

June 5, 2024Berrien County, Michigan; LaPorte County, Indiana

NWS Northern Indiana issued this beach hazards statement at Jun 5, 2024, 5:30 PM EDT for Berrien County, Michigan; LaPorte County, Indiana. It took effect at Jun 6, 2024, 11:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2024, 5:30 PM EDT (21:30 UTC)
In effect from
Jun 6, 2024, 11:00 AM EDT
Expired
Jun 7, 2024, 4:00 PM EDT
In force
29 hr
Issued by
NWS Northern Indiana

Counties LaPorte County, IN, Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-113 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted.

259 
WHUS43 KIWX 052130
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
530 PM EDT Wed Jun 5 2024

MIZ177-277-060530-
/O.NEW.KIWX.BH.S.0003.240606T1500Z-240607T1800Z/
Northern Berrien-Southern Berrien-
530 PM EDT Wed Jun 5 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected Thursday into Friday
  afternoon, with the highest waves near and north of St. Joseph,
  MI. Life-threatening rip and structural currents are expected. 

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...From Thursday morning through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

MCD
8 follow-up statements
159 
WHUS43 KIWX 060257
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1057 PM EDT Wed Jun 5 2024

MIZ177-277-061100-
/O.CON.KIWX.BH.S.0003.240606T1500Z-240607T1800Z/
Northern Berrien-Southern Berrien-
1057 PM EDT Wed Jun 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH FRIDAY AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected Thursday into Friday 
  afternoon, with the highest waves near and north of St. 
  Joseph, MI. Life-threatening rip and structural currents are 
  expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...From Thursday morning through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

MCD
728 
WHUS43 KIWX 060741
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
341 AM EDT Thu Jun 6 2024

MIZ177-277-061545-
/O.CON.KIWX.BH.S.0003.240606T1500Z-240607T1800Z/
Northern Berrien-Southern Berrien-
341 AM EDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH FRIDAY AFTERNOON...

* WHAT...Waves building to 3 to 5 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...From 11 AM EDT this morning through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
892 
WHUS43 KIWX 061452
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1052 AM EDT Thu Jun 6 2024

MIZ177-277-062300-
/O.CON.KIWX.BH.S.0003.240606T1500Z-240607T1800Z/
Northern Berrien-Southern Berrien-
1052 AM EDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...Waves building to 3 to 5 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...From 11 AM EDT this morning through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
706 
WHUS43 KIWX 062004
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
404 PM EDT Thu Jun 6 2024

INZ103-070415-
/O.EXB.KIWX.BH.S.0003.240607T0900Z-240607T2000Z/
Northern La Porte-
304 PM CDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected Friday. Life-
  threatening rip and structural currents are expected.
 
* WHERE...Northern La Porte county.

* WHEN...From late tonight through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

MIZ177-277-070415-
/O.EXT.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern Berrien-Southern Berrien-
404 PM EDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...Waves building to 3 to 5 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
224 
WHUS43 KIWX 070137
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
937 PM EDT Thu Jun 6 2024

MIZ177-277-070945-
/O.CON.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern Berrien-Southern Berrien-
937 PM EDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...Waves building to 3 to 6 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

INZ103-070945-
/O.CON.KIWX.BH.S.0003.240607T0900Z-240607T2000Z/
Northern La Porte-
837 PM CDT Thu Jun 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM CDT FRIDAY
THROUGH FRIDAY AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected Friday. Life-
  threatening rip and structural currents are expected.

* WHERE...Northern La Porte county.

* WHEN...From 4 AM CDT Friday through Friday afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
831 
WHUS43 KIWX 070734
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
334 AM EDT Fri Jun 7 2024

MIZ177-277-071545-
/O.CON.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern Berrien-Southern Berrien-
334 AM EDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...Waves building to 3 to 6 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

INZ103-071545-
/O.CON.KIWX.BH.S.0003.240607T0900Z-240607T2000Z/
Northern La Porte-
234 AM CDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected Friday. Life- 
  threatening rip and structural currents are expected.

* WHERE...Northern La Porte county.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
260 
WHUS43 KIWX 071416
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
1016 AM EDT Fri Jun 7 2024

MIZ177-277-072000-
/O.CON.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern Berrien-Southern Berrien-
1016 AM EDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Waves building to 3 to 6 feet, with the highest waves 
  near and north of St. Joseph, MI. Life-threatening rip and 
  structural currents are expected.

* WHERE...Northern Berrien and Southern Berrien counties.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$

INZ103-072000-
/O.CON.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern La Porte-
916 AM CDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...Waves of 2 to 5 feet are expected. Life-threatening rip 
  and structural currents are expected.

* WHERE...Northern La Porte county.

* WHEN...Through this afternoon.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Do not venture out on piers.

&&

$$
789 
WHUS43 KIWX 071953
CFWIWX

Coastal Hazard Message
National Weather Service Northern Indiana
353 PM EDT Fri Jun 7 2024

MIZ177-277-072100-
/O.EXP.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern Berrien-Southern Berrien-
353 PM EDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 PM EDT THIS
AFTERNOON...

The Beach Hazards Statement will be allowed to expire at 4 PM EDT,
but a Moderate Swim Risk persists this evening. Waves of 2 to 4
feet will subside to 1 to 2 feet this evening. Breaking waves and
currents this evening will result in a Moderate Swim Risk.

$$

INZ103-072100-
/O.EXP.KIWX.BH.S.0003.000000T0000Z-240607T2000Z/
Northern La Porte-
253 PM CDT Fri Jun 7 2024

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 3 PM CDT THIS
AFTERNOON...

The Beach Hazards Statement will be allowed to expire at 4 PM EDT,
but a Moderate Swim Risk persists this evening. Waves of 2 to 3
feet will subside to 1 to 2 feet this evening. Breaking waves and
currents this evening will result in a Moderate Swim Risk.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Jun 5, 2:38 PM EDT, 2 hours 52 minutes earlier. Its key messages:

  • The marginal risk of severe thunderstorms continues through this evening.
  • Gusty winds, heavy rain, and small hail are the primary hazards.
  • Warm and humid conditions give way to cooler than normal temperatures for much of the next seven days.
Area forecast discussion, Jun 5, 2:38 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
238 PM EDT Wed Jun 5 2024

.KEY MESSAGES...

- The marginal risk of severe thunderstorms continues through
  this evening.

- Gusty winds, heavy rain, and small hail are the primary
  hazards.

- Warm and humid conditions give way to cooler than normal
  temperatures for much of the next seven days.

&&

.DISCUSSION...
Issued at 210 PM EDT Wed Jun 5 2024

A pre-frontal trough is still bringing showers and thunderstorms
to the region this afternoon, with the strongest storms now
moving into northwest Ohio. These storms should move east of the
forecast area by around 3 pm ET. Another line of convection is
developing along the cold front in eastern Illinois. However,
due to the morning activity, MUCAPE has now dropped below 1000
J/kg across most of northern Indiana. It may still increase
some as the front moves in and we get some breaks in the cloud
cover allowing temperatures to rebound a bit. Dewpoints are
still well into the 60s, but surface temperatures have fallen
into the upper 60s to low 70s. Therefore, any additional storms
that move into the area are likely to be sub-severe, with heavy
rain being the biggest threats. Another shortwave will then
rotate around the upper low that is centered in south-central
Canada later this evening and overnight, with a low chance for
showers and thunderstorms, mainly in Michigan.

Cooler and drier conditions are in store for Thursday and Friday
and the wake of today's front. Friday's highs will only be in
the mid 60s to low 70s. The next chance for showers and
thunderstorms will be Saturday as a weather disturbance drops
down from the northwest. Light showers then remain possible
through Sunday. High pressure builds in on Monday and Tuesday,
with temperatures warming back to near 80 on Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 138 PM EDT Wed Jun 5 2024

Initial line of thunderstorms is currently exiting the area and
has stabilized the environment for now. While the main cold
front is still well to the west additional storms are not
expected at KSBN and the chances are low at KFWA. A period of
low MVFR ceilings along the front is likely though based on
upstream obs. A secondary cold front will then cross the area
overnight but conditions will remain VFR and no thunder is
expected. Gusty winds expected on Thursday as low pressure
settles into the Great Lakes.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...None.

&&

DISCUSSION...Cobb
AVIATION...AGD
Hazardous weather outlook, Jun 5, 6:29 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Northern Indiana
629 AM EDT Wed Jun 5 2024

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-061030-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
629 AM EDT Wed Jun 5 2024 /529 AM CDT Wed Jun 5 2024/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

There is a marginal risk of severe thunderstorms from midday through
this evening. The primary hazards are damaging wind gusts, heavy
rain, and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-061030-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
629 AM EDT Wed Jun 5 2024

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Showers and thunderstorms this afternoon may produce gusty wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts of 25 knots are expected on Thursday and Thursday night.

In the hours before

Local storm report, Jun 5, 1:51 PM EDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
151 PM EDT Wed Jun 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     Tstm Wnd Dmg     1 E Crooked Lake        41.68N 85.01W
06/05/2024                   Steuben            IN   Emergency Mngr

            tree and powerlines downed. size and
            condition of tree unknown.

&&
Local storm report, Jun 5, 1:52 PM EDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
152 PM EDT Wed Jun 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     Tstm Wnd Dmg     2 SW Lake James         41.69N 85.07W
06/05/2024                   Steuben            IN   Emergency Mngr

            tree downed. size and condition unknown.

&&
Special weather statement, Jun 5, 1:56 PM EDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Northern Indiana
156 PM EDT Wed Jun 5 2024

OHZ004-015-051830-
Defiance OH-Paulding OH-
156 PM EDT Wed Jun 5 2024

...STRONG THUNDERSTORMS WILL IMPACT DEFIANCE AND PAULDING COUNTIES
THROUGH 230 PM EDT...

At 156 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Hicksville to near Paulding to
near Payne. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Defiance, Paulding, Payne, Ney, Melrose, Latty, Cecil, Broughton,
Evansport, Worstville, Jewell, Arthur, Charloe, Tipton, Ayersville,
The Bend, Brunersburg, Mark Center, and Briceton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4117 8431 4117 8434 4109 8434 4107 8435
      4100 8475 4115 8470 4133 8470 4143 8445
      4143 8430 4128 8426
TIME...MOT...LOC 1756Z 242DEG 29KT 4132 8463 4119 8462 4104 8466

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

FISHER
Special weather statement, Jun 5, 2:25 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
225 PM EDT Wed Jun 5 2024

OHZ002-004-005-015-051900-
Henry OH-Defiance OH-Fulton OH-Paulding OH-
225 PM EDT Wed Jun 5 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN DEFIANCE...NORTHEASTERN
PAULDING...CENTRAL HENRY AND SOUTH CENTRAL FULTON COUNTIES THROUGH
300 PM EDT...

At 225 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Archbold to 6 miles northeast of Defiance
to 6 miles northwest of Continental. Movement was northeast at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Defiance, Napoleon, Wauseon, Liberty Center, Holgate, Florida,
Jewell, Arthur, Ridgeville Corners, Charloe, Gerald, Ayersville,
Winameg, Brunersburg, Okolona, and Standley.

This includes Interstate 80 in Ohio between mile markers 37 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4123 8411 4118 8426 4117 8434 4110 8447
      4125 8441 4139 8444 4143 8438 4143 8434
      4145 8434 4163 8406 4146 8400
TIME...MOT...LOC 1825Z 235DEG 37KT 4144 8430 4133 8427 4115 8436

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

FISHER
Local storm report, Jun 5, 4:29 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Northern Indiana
429 PM EDT Wed Jun 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Dmg     2 NNW Jewell            41.36N 84.30W
06/05/2024                   Defiance           OH   Public

            several powerlines downed.

&&
Local storm report, Jun 5, 4:32 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
432 PM EDT Wed Jun 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Tstm Wnd Dmg     2 SW Defiance           41.26N 84.39W
06/05/2024                   Defiance           OH   Public

            several powerlines downed.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:52 PM EDTSpecial Weather StatementIWXSaint Joseph23 min
Jun 5, 1:14 PM EDTSpecial Weather StatementIWXBranch31 min
Jun 5, 1:47 PM EDTSpecial Weather StatementIWXHillsdale28 min
Jun 5, 9:56 AM EDTSpecial Weather StatementIWXWhite34 min
Jun 5, 10:24 AM EDTSpecial Weather StatementIWXWhite36 min
Jun 5, 11:01 AM EDTSpecial Weather StatementIWXCass29 min
Jun 5, 11:58 AM EDTSpecial Weather StatementIWXCass32 min
Jun 5, 11:59 AM EDTSpecial Weather StatementIWXKosciusko31 min
Jun 5, 1:02 PM EDTSpecial Weather StatementIWXAllen28 min
Jun 5, 5:06 PM EDTSmall Craft AdvisoryIWX47 hr

Nearby

Beach Hazards Statements in Michigan, 2024Beach Hazards Statements in Indiana, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.